MathSciNet Relay Station
MathSciNet bibliographic data
MR160255 60.30 (60.62)
Berman, Simeon M. Limiting distribution of the maximum of a diffusion process. Ann. Math. Statist 35 1964 319–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement